Motivic cohomology and values of zeta functions
Compositio Mathematica, Tome 68 (1988) no. 1, pp. 59-102
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_1_59_0,
author = {Milne, J. S.},
title = {Motivic cohomology and values of zeta functions},
journal = {Compositio Mathematica},
pages = {59--102},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {1},
mrnumber = {962505},
zbl = {0681.14007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_1_59_0/}
}
Milne, J. S. Motivic cohomology and values of zeta functions. Compositio Mathematica, Tome 68 (1988) no. 1, pp. 59-102. http://geodesic.mathdoc.fr/item/CM_1988__68_1_59_0/
